# SDR AALA20091013DFW04

- Difficulty date: October 12, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 24,558 hours, 10,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23D EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR ON SEAT 23D DISCONNECTED.  RECONNECTED AND SECURED CONNECTOR.
